# SDR 00FDEA00756

- Difficulty date: July 14, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 30,176 hours, 4,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA70187
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, 2 INCH CRACK FOUND ON WEB OF RT UPPER FRAME AT Y=1305 WHICH IS AFT OF NR 3 OVERWING DOOR CUTOUT.  REMOVED AND REPLACED PER IAW FEDEX EA 1-5310-51454.
